# SDR 02051701

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N545NA
- Make and model: Boeing 757236
- Aircraft serial: 29944
- Engine: Rroyce RB211535E4
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGL1
- Part serial: 0150M
- Condition: Fluctuates
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Right Engine fuel flow fluctuation on climbout. An uneventful flight occured.  Upon return to LAS, removed and replaced fuel flow transmitter. Ops check good as per M/M 73-31-01
